| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with detached end cap sticker and reservoir tube lip completely broken off and missing the black o ring noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken.The insulin pump involved in this event is the 640g insulin infusion pump, which is not marketed in the united states.However, the device is similar to the paradigm real-time insulin infusion pump, which is marketed in the united states.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had crack at back of insulin pump.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.